首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE NORMAL-FORM OF THE SYMMETRIC HYPERBOLIC-PARABOLIC SYSTEMS ASSOCIATED WITH THE CONSERVATION-LAWS
被引:107
|
作者
:
KAWASHIMA, S
论文数:
0
引用数:
0
h-index:
0
机构:
KYUSHU UNIV,FAC ENGN 36,FUKUOKA 812,JAPAN
KAWASHIMA, S
SHIZUTA, Y
论文数:
0
引用数:
0
h-index:
0
机构:
KYUSHU UNIV,FAC ENGN 36,FUKUOKA 812,JAPAN
SHIZUTA, Y
机构
:
[1]
KYUSHU UNIV,FAC ENGN 36,FUKUOKA 812,JAPAN
[2]
NARA WOMENS UNIV,FAC SCI,DEPT MATH,NARA 630,JAPAN
来源
:
TOHOKU MATHEMATICAL JOURNAL
|
1988年
/ 40卷
/ 03期
关键词
:
D O I
:
10.2748/tmj/1178227986
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:449 / 464
页数:16
相关论文
共 50 条
[41]
GENERALIZED CHARACTERISTICS IN HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS WITH SPECIAL COUPLING
DAFERMOS, CM
论文数:
0
引用数:
0
h-index:
0
机构:
Lefschetz Center for Dynamical Systems, Division of Applied Mathematics, Brown University, Providence
DAFERMOS, CM
GENG, X
论文数:
0
引用数:
0
h-index:
0
机构:
Lefschetz Center for Dynamical Systems, Division of Applied Mathematics, Brown University, Providence
GENG, X
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1990,
116
: 245
-
278
[42]
HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS, THE WEYL EQUATION, AND MULTIDIMENSIONAL UPWINDING
NOELLE, S
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Applied Mathematics, Bonn University
NOELLE, S
[J].
JOURNAL OF COMPUTATIONAL PHYSICS,
1994,
115
(01)
: 22
-
26
[43]
EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR SOME HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
HEIBIG, A
论文数:
0
引用数:
0
h-index:
0
机构:
Ecole Normale Supérieure de Lyon, UMR 128, Lyon, Cédex 07, 69364, 46, Allée d'Italie
HEIBIG, A
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1994,
126
(01)
: 79
-
101
[44]
ON THE CAUCHY-PROBLEM FOR A CLASS OF HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
FREISTUHLER, H
论文数:
0
引用数:
0
h-index:
0
机构:
Institut für Mathematik, Technische Hochschule Aachen, 52062 Aachen
FREISTUHLER, H
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1994,
112
(01)
: 170
-
178
[45]
UNIQUENESS FAILURE FOR ENTROPY SOLUTIONS OF HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
SEVER, M
论文数:
0
引用数:
0
h-index:
0
SEVER, M
[J].
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1989,
42
(02)
: 173
-
183
[46]
UPWIND DIFFERENCE-SCHEMES FOR HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
OSHER, S
论文数:
0
引用数:
0
h-index:
0
OSHER, S
SOLOMON, F
论文数:
0
引用数:
0
h-index:
0
SOLOMON, F
[J].
MATHEMATICS OF COMPUTATION,
1982,
38
(158)
: 339
-
374
[47]
A PARALLEL ADAPTIVE NUMERICAL SCHEME FOR HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
LUCIER, BJ
论文数:
0
引用数:
0
h-index:
0
机构:
ARGONNE NATL LAB,DIV MATH & COMP SCI,ARGONNE,IL 60439
ARGONNE NATL LAB,DIV MATH & COMP SCI,ARGONNE,IL 60439
LUCIER, BJ
OVERBEEK, R
论文数:
0
引用数:
0
h-index:
0
机构:
ARGONNE NATL LAB,DIV MATH & COMP SCI,ARGONNE,IL 60439
ARGONNE NATL LAB,DIV MATH & COMP SCI,ARGONNE,IL 60439
OVERBEEK, R
[J].
SIAM JOURNAL ON SCIENTIFIC AND STATISTICAL COMPUTING,
1987,
8
(02):
: S203
-
S219
[48]
HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS WITH SOME SPECIAL INVARIANCE PROPERTIES
SEVER, M
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem
SEVER, M
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1991,
75
(01)
: 81
-
104
[49]
EXISTENCE IN THE LARGE FOR CERTAIN SYSTEMS OF QUASILINEAR HYPERBOLIC CONSERVATION-LAWS
LI, CZ
论文数:
0
引用数:
0
h-index:
0
LI, CZ
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1982,
45
(01)
: 85
-
102
[50]
BOUNDARY-CONDITIONS FOR NONLINEAR HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
DUBOIS, F
论文数:
0
引用数:
0
h-index:
0
DUBOIS, F
LEFLOCH, P
论文数:
0
引用数:
0
h-index:
0
LEFLOCH, P
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1988,
71
(01)
: 93
-
122
←
1
2
3
4
5
→